# SDR UALA2011102705810

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN R-4 DOOR MODE SELECTOR LEVER FAILS MIDWAY CHECK.  ADJUSTED MAIN CABIN R-4 DOOR MODE SELECTOR LOCKOUT MECHANISM AND LINKAGE TO GIRT BAR MECHANISM PER MM ON NON ROUTINE 26845.
